PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 13 | 1 |
Tytuł artykułu

The general solution for impulsive differential equations with Riemann-Liouville fractional-order q ∈ (1,2)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we consider the generalized impulsive system with Riemann-Liouville fractional-order q ∈ (1,2) and obtained the error of the approximate solution for this impulsive system by analyzing of the limit case (as impulses approach zero), as well as find the formula for a general solution. Furthermore, an example is given to illustrate the importance of our results.
Wydawca
Czasopismo
Rocznik
Tom
13
Numer
1
Opis fizyczny
Daty
otrzymano
2015-08-15
zaakceptowano
2015-09-29
online
2015-12-16
Twórcy
  • School of Electronic Engineering, Jiujiang University, Jiujiang, Jiangxi 332005, China
  • Department of Mathematics, Anand International College of Engineering, Jaipur-303012,
    Republic of India
autor
  • School of Chemistry and Chemical Engineering, Chongqing University, Chongqing 400044, China
autor
  • School of Electronic Engineering, Jiujiang University, Jiujiang, Jiangxi 332005, China
Bibliografia
  • [1] Podlubny, I: Fractional Differential Equations. Academic Press, San Diego (1999)
  • [2] Kilbas, AA, Srivastava, HH, CityplaceTrujillo, JJ: Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam(2006)
  • [3] Baleanu, D, Diethelm, K, Scalas, E, CityplaceTrujillo, JJ: Fractional Calculus Models and Numerical Methods. Series onComplexity, Nonlinearity and Chaos, World Scientific, Singapore (2012)
  • [4] Diethelm, K, Ford, N, J: Analysis of fractional differential equations, J. Math. Anal. Appl. 265, 229–248 (2002)
  • [5] Ye, H, Gao, J, Ding, Y: A generalized Gronwall inequality and its application to a fractional differential equation. J. Math. Anal.Appl. 328, 1075–1081 (2007)
  • [6] Benchohra, M, CityHenderson, J, CityplaceNtouyas, StateSK, Ouahab A: Existence results for fractional order functionaldifferential equations with infinite delay. J. Math. Anal. Appl. 338, 1340–1350 (2008)
  • [7] Agarwal, RP, Benchohra, M, Hamani, S: A survey on existence results for boundary value problems of nonlinear fractionaldifferential equations and inclusions. Acta Appl Math. 109, 973–1033 (2010)[WoS]
  • [8] Zaid M, Odibat: Analytic study on linear systems of fractional differential equations. Comput. Math. Appl. 59, 1171–1183 (2010)
  • [9] Ahmad, B, Nieto, JJ: Existence of solutions for anti-periodic boundary value problems involving fractional differential equations viaLeray–Schauder degree theory. Topol. Methods Nonlinear Anal. 35(2), 295–304 (2010)
  • [10] Bai, Z: On positive solutions of a nonlocal fractional boundary value problem. Nonlinear Anal.: TMA. 72, 916–24 (2010)
  • [11] Mophou, GM, N’Guérékata, GM: Existence of mild solutions of some semilinear neutral fractional functional evolution equationswith infinite delay. Appl. Math. Comput. 216, 61–69 (2010)
  • [12] Deng, W: Smoothness and stability of the solutions for nonlinear fractional differential equations, Nonlinear Anal.: TMA. 72, 1768-1777 (2010)
  • [13] Kilbas, AA: Hadamard-type fractional calculus. J. Korean Math. Soc. 38(6), 1191–1204 (2001)
  • [14] Butzer, PL, Kilbas, AA, placeCityTrujillo, JJ: Compositions of Hadamard-type fractional integration operators and the semigroupproperty. J. Math. Anal. Appl. 269, 387-400 (2002)
  • [15] Butzer, PL, Kilbas, AA, CityplaceTrujillo, JJ: Mellin transform analysis and integration by parts for Hadamard-type fractionalintegrals. J. Math. Anal. Appl. 270, 1–15 (2002)
  • [16] Thiramanus, P, Ntouyas, StateSK, Tariboon, J: Existence and Uniqueness Results for Hadamard-Type Fractional DifferentialEquations with Nonlocal Fractional Integral Boundary Conditions. Abstr. Appl. Anal. (2014). Doi:10.1155/2014/902054[Crossref]
  • [17] Klimek, M: Sequential fractional differential equations with Hadamard derivative. Commun. Nonlinear Sci. Numer. Simul. 16,4689-4697 (2011)[Crossref]
  • [18] Ahmad, B, placeCityNtouyas, StateSK: A fully Hadamard type integral boundary value problem of a coupled system of fractionaldifferential equations. Fract. Calc. Appl. Anal. 17, 348–360 (2014)[Crossref]
  • [19] Jarad, F, Abdeljawad, T, Baleanu, D: Caputo-type modification of the Hadamard fractional derivatives. Adv. Differ. Equ. 2012, 142(2012)[Crossref][WoS]
  • [20] Gambo, YY, Jarad, F, Baleanu, D, Abdeljawad, T: On Caputo modification of the Hadamard fractional derivatives. Adv. Differ.Equ. 2014, 10 (2014)[WoS]
  • [21] Zhang, X: The general solution of differential equations with Caputo-Hadamard fractional derivatives and impulsive effect. Adv.Differ. Equ. 2015, 215 (2015)
  • [22] Liu, K, Hu, RJ, Cattani, C, Xie, GN, Yang, XJ, Zhao, Y: Local fractional Z transforms with applications to signals on Cantorsets.Abstr. Appl. Anal. 638–648,(2014)
  • [23] Bhrawy,AH, Zaky, MA: A method based on the Jacobi tau approximation for solving multi-term time-space fractional partialdifferential equations. J. Comput. Phys. 281, 876–895(2015)
  • [24] Yang, AM, Cattani, C, Zhang, C, Xie, GN, Yang, XJ: Local fractional Fourier series solutions for nonhomogeneous heat equationsarising in fractal heat flow with local fractional derivative. Adv. Mech. Eng. (2014)[WoS]
  • [25] Bhrawy, AH, Abdelkawy, MA: A fully spectral collocation approximation for multi-dimensional fractional Schrodinger equations. J.Comput. Phys. 281 (15), 876–895(2015)[WoS]
  • [26] Bhrawy, AH, Doha, EH, Ezz-Eldien, SS, Abdelkawy, MA: A numerical technique based on the shifted Legendre polynomials forsolving the timefractional coupled KdV equation. Calcolo (2015) 10.1007/s10092-014-0132-x .
  • [27] Bhrawy, AH: A highly accurate collocation algorithm for 1+1 and 2+1 fractional percolation equations. J. Vib. Control (2015) DOI:10.1177/1077546315597815[Crossref]
  • [28] Bhrawy, AH, Zaky, MA: Numerical simulation for two-dimensional variable-order fractional nonlinear cable equation.NonlinearDynam. 80 (1), 101–116 (2015)[WoS]
  • [29] Ahmad, B, Sivasundaram, S: Existence results for nonlinear impulsive hybrid boundary value problems involving fractionaldifferential equations. Nonlinear Anal.: HS. 3, 251–258 (2009)
  • [30] Ahmad, B, Sivasundaram, S: Existence of solutions for impulsive integral boundary value problems of fractional order, NonlinearAnal.: HS. 4, 134–141 (2010)
  • [31] Tian, Y, Bai, Z: Existence results for the three-point impulsive boundary value problem involving fractional differential equations.Comput. Math. Appl. 59, 2601–2609 (2010)
  • [32] Cao, J, Chen, H: Some results on impulsive boundary value problem for fractional differential inclusions. Electron. J. Qual. TheoryDiffer. Equ. 2010 (11) 1–24 (2010)
  • [33] Wang, X: Impulsive boundary value problem for nonlinear differential equations of fractional order. Comput. Math. Appl. 62, 2383–2391(2011)[Crossref]
  • [34] Stamova, I, Stamov, G: Stability analysis of impulsive functional systems of fractional order. Commun Nonlinear Sci NumerSimulat. 19, 702–709 (2014)[Crossref]
  • [35] Abbas, S, Benchohra, M: Impulsive hyperbolic functional differential equations of fractional order with state-dependent delay.Fract. Calc. Appl. Anal. 13, 225–242 (2010)
  • [36] Abbas, S, Benchohra, M: Upper and lower solutions method for impulsive hyperbolic differential equations with fractional order.Nonlinear Anal.: HS.4, 406–413 (2010)
  • [37] Abbas, S, Agarwal, RP, Benchohra, M: Darboux problem for impulsive partial hyperbolic differential equations of fractional orderwith variable times and infinite delay. Nonlinear Anal.: HS. 4, 818–829 (2010)
  • [38] Abbas, S, Benchohra, M, Gorniewicz, L: Existence theory for impulsive partial hyperbolic functional differential equations involvingthe Caputo fractional derivative. Sci. Math. Jpn. 72 (1), 49–60 (2010)
  • [39] Benchohra, M, Seba, D: Impulsive partial hyperbolic fractional order differential equations in banach spaces. J. Fract. Calc. Appl.1 (4), 1–12 (2011)
  • [40] Guo, T, Zhang, K: Impulsive fractional partial differential equations. Appl. Math. Comput. 257, 581–590 (2015)
  • [41] Zhang, X, Zhang, X, Zhang, M: On the concept of general solution for impulsive differential equations of fractional order q 2 (0,1).Appl. Math. Comput. 247, 72–89 (2014)[Crossref]
  • [42] Zhang, X: On the concept of general solutions for impulsive differential equations of fractional order q 2 (1, 2). Appl. Math.Comput. 268, 103–120 (2015)
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_math-2015-0073
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.